# SDR CALA2016071895567

- Difficulty date: July 18, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 75,067 hours, 10,225 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR THROUGH ENTIRE AIRCRAFT, LASTED 30 MINUTES OF FLIGHT.   REMOVED AND REPLACED CHILLER C21 IAW AMM 25-33-01.  PERFORMED INSPECTION OF CABIN NO ODOR NOTED.
